I've been on the patch for 3 years, I've gotten my periods as scheduled up until about 2 months ago. Although I haven't missed any patches or anything, I have had the patch on for 3 weeks, then I'd take it off and I'd start my period. Now I will only have the patch on for 2 weeks, and I'll start my period. Then the week that I'm SUPPOSED to get it, it's not there. Should I mention this to my doctor?
-------------------- Yesterday is history Tomorrow is mystery Today is a gift
It would be a good idea to bring this up with your doctor. It's possible that the formulation of hormones in the patch isn't meshing so well with your body chemistry anymore, and something else would work better, but your doctor is the best person to discuss that with.
-------------------- "Another world is not only possible, she is on her way. On a quiet day, I can hear her breathing." -Arundhati Roy Posts: 5501 | From: Canada/Australia | Registered: Sep 2004
| IP: Logged |
Copyright 1998, 2013 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.